RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 72, Issue 2  


$\Omega$-ultradistributions
A. V. Abanin
3
On the group of substitutions of formal power series with integer coefficients
I. K. Babenko, S. A. Bogatyi
39
On the distribution of prime denominators of the approximants for almost all real numbers
V. A. Bykovskii
65
On the problem of reconstructing the coefficients of convergent multiple function series
L. D. Gogoladze
83
On large distances between consecutive zeros of the Riemann zeta-function
M. A. Korolev
91
Alexander modules of irreducible $C$-groups
Vik. S. Kulikov
105
Regularity and Tresse's theorem for geometric structures
R. A. Sarkisyan, I. G. Shandra
151
V. A. Markov's theorems in normed spaces
V. I. Skalyga
193
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019